# SDR AALA20120410001

- Difficulty date: April 10, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 65,646 hours, 18,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE ANGLE CORRODED FROM STATIONS 1620 TO 1610 LEFT BUTTLINE 60.  REMOVED AND REPLACED LEFT CREASE ANGLE FROM STATIONS 1620 TO 1610 LEFT BUTTLINE 60 PER AARD 53-60-13-1.
